# SDR ASAA2022012337251

- Difficulty date: January 23, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,579 hours, 14,963 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: 233A3201302
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT AROUND 100 KTS ON TAKEOFF HEARD A POP AND GOT A L ELEV PITOT CAUTION- REMAINED CLEAR OF ICING CONDITIONS AND ALL OTHER INDICATIONS WERE NORMAL. GROUNDED - YES. CKD AND FOUND LEFT PITOT ELEV HEATER C/B OUT ON P18-3 PANEL. OPENED C/B PANEL INSP. AREA NO DEFECTS NOTED. RESET C/B L ELEV LIGHT REMAINS ON WHEN A HEATER TURN ON. REMOVED & REPLACED LEFT ELEVATOR PITOT PROBE REF B737-800 AMM 27-31-94. ACCOMP ELEVATOR PITOT SYS LEAK TEST LEAK CK GOOD REF B737-800 AMM 27-31-17-790-801. LEFT ELEV PITOT LIGHT STILL ON. PERFORM LEFT ELEV PITOT LIGHT IS ON FAULT ISOLATION. CK'D WIRING ON CONNECTOR D 644 AND C/B C236 NO DEFECTS REF B737-800 WDM 30-31-11. RESISTANCE CK OF LEFT ELEV PITOT PROBE CK GOOD REF B737-800 FIM 30-31 TASK 805. REMOVED & REPLACED WINDOW/PITOT HEAT MODULE REF AMM 30-41-41. ACCOMPLISHED PITOT PROBE, AOA SENSOR AND TAT PROBE HEATER SYS TEST GROUND VERICATION TEST GOOD. LEFT ELEV PITOT LIGHT OUT AND LEFT ELEV PITOT OP'S CK GOOD HEAT ON. REF AMM 30-31-00-730-801.
